# SDR DALA1205829020

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L-26L HAS CORROSION  FROM STA 1041 TO STA 1201.  REMOVED CORROSION IAW MD80 SRM 51-10-3 PG 46.  FOUND TO BE OUT OF LIMITS IAW MD80 SRM 53-01 PG 8.  FABBED 4EA CHANNELS IAW MD80 SRM 53-02 PG 57.  INSTALLED CHANNELS AT STA 1041,1079, 1111 AND 1195 IAW MD80 53-02 PG 54.
